# SDR HEEA966383

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230811011
- Condition: Defective
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSES UNIT TO DRAW EXCESSIVE AMPS ON SEATER AND ARMATURE SHOWS SIGNS OF MAGNETISM ON GROWLER. .  RECEIVED REWOUND ON 10-20-95.
